# SDR FDEA201201170209

- Difficulty date: January 17, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 65,702 hours, 14,642 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R1 SLIDE CONTINUITY PRESS TO TEST LIGHT INOPERATIVE ON PRE-FLIGHT.  CAN RT R & R TEST LIGHT BATTERY IAW SMP.  PERFORMED OPS TEST IAW MM 25-61-04-5,CHECK.
